# SDR DALA1226666306

- Difficulty date: April 24, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK 01EA ON TENSION TIES FORWARD 'C' CHANNEL AT BS 1160.  REPAIRED TENSION TIES CRACKS PER SRM 53-40-30 REPAIR 1, FIG 201.
